# SDR CALA2023100402943

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 83,833 hours, 11,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4101409G
- Part serial: 000111
- Condition: Separated
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 2 REF LOG PAGE 5929189, SECTION OF CLOSURE PANEL APPROXIMATELY 20" BY 2" SEPARATED FROM #1 LEADING EDGE SLAT TRAILING EDGE. THIS LOG PAGE TO NOTE DAMAGE. REF GMM02-30-95. INFO NOTED. ENGINEERING CONTACTED. SEE LOG PAGE 5929189. INSPECTION FOR PART DEPARTED AIRCRAFT TO BE PERFORMED AND DOCUMENTED.
